MILWAUKEE -- There are growing concerns about our first responders exposed to dangerous drugs.
Three police officers in Southeast Wisconsin accidentally came in contact with Fentanyl last week, and were rushed to the hospital.
Ryan Janus at Bell Ambulance trains paramedics how to respond to dangerous drug overdose calls. Fentanyl is a narcotic that in powder form, could absorb through your skin.
"You don't want to be inhaling this," explained Janus, "If it is a really potent opioid, it can absorb through the mucus membranes and you can overdose that way."
Bell Ambulance has two packs of the overdose reversal drug Narcan in each of their ambulances.
Two Greendale officers had to take it Friday, when they became exposed to the drug when opening a purse at Southridge Mall.
A Milwaukee Police Officer started to feel sick this weekend, when coming in contact with Fentanyl while arresting a person. Showing it can happen to anyone, at any time.
"If you see a white powder or anything like that on scene dont touch it dont open the bag," Janus warned.
All of the officers who were sickened are expected to be okay.